# SDR ASOA201201772

- Difficulty date: June 6, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Aircraft time: 30,886 hours, 27,810 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Overheated
- Location: Galley Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

COCKPIT FILLED WITH ELECTRICAL FUMES IN FLIGHT. CONSISTENT DISPERSION INCREASE AND DECREASE WITH THRUST LEVERS, EMERGENCY DECLARED, DIVERTED.    FOUND GALLEY LIGHT BALLAST OVERHEATED.  R & R LIGHT BALLAST IAW AMM 33-26-05.
